# SDR R61A 201811041107

- Difficulty date: November 4, 2018
- Submitted: November 4, 2018
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 29,328 hours, 22,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Part number: FINISHREFEMBSRM5
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION AFT CARGO DOOR BEAM AFT FINGER DOUBLER CORRODED. REMOVED AND REPLACED AFT CARGO DOOR AFT FINGER DOUBLER REF SRM 51-40-02, 08, RESTORED FINISH REF SRM 51-23-05 & 51-23-06.
